MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS

IMMUCOR, INC. CAPTURE-R READY INDICATOR RED CELLS; ANTIGLOBULIN COATED RED CELLS
Catalog Number 0006427
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The full number for the product in question is bk020053 (1/27/03).Immucor technical support used a remote electronic connection method on (b)(4) 2017 to assess the instrument test well images in question, and determined that the instrument test well images in question were visually negative.The immucor laboratory had previously tested retention product on (b)(4) 2017 which had performed as expected.At the time of the customer complaint, the product was already expired.
 
Event or Problem Description
On (b)(6) 2017, a customer site reported an unexpected negative antibody screen when using capture-r ready indicator red cells on a galileo echo instrument, when tested on (b)(6) 2017.A subsequent blood sample ((b)(6)) for the same patient also yielded an unexpected negative screen outcome when tested on (b)(6) 2017.

Brand Name
CAPTURE-R READY INDICATOR RED CELLS
Common Device Name
ANTIGLOBULIN COATED RED CELLS
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7054455
Report Number1034569-2017-00321
Device Sequence Number16680343
Product Code KSF
UDI-Device Identifier10888234000594
UDI-Public10888234000594
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK020053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 11/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date10/27/2017
Device Catalogue Number0006427
Device Lot Number221947
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2017
Initial Report FDA Received Date11/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR